# SDR WX0A2021102073856

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 46,733 hours, 32,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BAT FAULT FOR 10WL AND 13WL DURING EPSU TEST. / REMOVED AND REPLACED EPSU BATTERY FOR 10WL AND 13WL REF A319 AMM 33-51-38 PB401. OPS CHECK GOOD."
